Follow
Nam Q. Le
Title
Cited by
Cited by
Year
Blow-up rate of the mean curvature during the mean curvature flow and a gap theorem for self-shrinkers
NQ Le, N Sesum
arXiv preprint arXiv:1011.5245, 2010
812010
Schauder estimates for degenerate Monge–Ampère equations and smoothness of the eigenfunctions
NQ Le, O Savin
Inventiones mathematicae 207, 389-423, 2017
432017
A gamma-convergence approach to the Cahn–Hilliard equation
NQ Le
Calculus of Variations and Partial Differential Equations 32 (4), 499-522, 2008
432008
Dynamical and Geometric Aspects of Hamilton-Jacobi and Linearized Monge-Ampere Equations
NQ Le, H Mitake, HV Tran
Springer, 2017
392017
On the extension of the mean curvature flow
NQ Le, N Sesum
Mathematische Zeitschrift 267 (3), 583-604, 2011
352011
The mean curvature at the first singular time of the mean curvature flow
NQ Le, N Sesum
Annales de l'IHP Analyse non linéaire 27 (6), 1441-1459, 2010
352010
Boundary regularity for solutions to the linearized Monge–Ampère equations
NQ Le, O Savin
Archive for Rational Mechanics and Analysis 210, 813-836, 2013
322013
Critical points of Ambrosio-Tortorelli converge to critical points of Mumford-Shah in the one-dimensional Dirichlet case
GA Francfort, NQ Le, S Serfaty
ESAIM: Control, Optimisation and Calculus of Variations 15 (3), 576-598, 2009
312009
Remarks on the curvature behavior at the first singular time of the Ricci flow
NQ Le, N Sesum
Pacific Journal of Mathematics 255 (1), 155-175, 2012
242012
On the second inner variation of the Allen-Cahn functional and its applications
NQ Le
Indiana University Mathematics Journal, 1843-1856, 2011
222011
The eigenvalue problem for the Monge-Amp\ere operator on general bounded convex domains
NQ Le
arXiv preprint arXiv:1701.05165, 2017
212017
W4, p solution to the second boundary value problem of the prescribed affine mean curvature and Abreu's equations
NQ Le
Journal of Differential Equations 260 (5), 4285-4300, 2016
212016
Global estimates for solutions to the linearized Monge–Ampère equations
NQ Le, T Nguyen
Mathematische Annalen 358, 629-700, 2014
212014
On the convergence of the Ohta–Kawasaki equation to motion by nonlocal Mullins–Sekerka law
NQ Le
SIAM Journal on Mathematical Analysis 42 (4), 1602-1638, 2010
212010
Some minimization problems in the class of convex functions with prescribed determinant
NQ Le, O Savin
Anal. PDE 6 (5), 1025-1050, 2013
162013
On the second inner variations of Allen–Cahn type energies and applications to local minimizers
NQ Le
Journal de Mathématiques Pures et Appliquées 103 (6), 1317-1345, 2015
152015
On the Harnack inequality for degenerate and singular elliptic equations with unbounded lower order terms via sliding paraboloids
NQ Le
Communications in Contemporary Mathematics 20 (01), 1750012, 2018
142018
Boundary Harnack inequality for the linearized Monge-Ampere equations and applications
N Le
Transactions of the American Mathematical Society 369 (9), 6583-6611, 2017
142017
Global second derivative estimates for the second boundary value problem of the prescribed affine mean curvature and Abreu's equations
NQ Le
International Mathematics Research Notices 2013 (11), 2421-2438, 2013
132013
Singular Abreu equations and minimizers of convex functionals with a convexity constraint
NQ Le
Communications on Pure and Applied Mathematics 73 (10), 2248-2283, 2020
112020
The system can't perform the operation now. Try again later.
Articles 1–20